# SDR SWAA2024010530657

- Difficulty date: December 11, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 949 LBL 50 WL 208 COMMON TO O/B LAV D HARDPOINT FITTING(MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL BS 949 LBL 50 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5650;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASEUREMENT TABLE
